Volume 31, Number 1
Previous Issue Next Issue

F. Alouges, J. Bourguignon-Mirebeau & D.P. Levadoux

10.4208/jcm.1210-m3965

J. Comp. Math., 31 (2013), pp. 1-21.

Preview Full PDF Citation 256 1024 Abstract

Xuejun Xu, Huangxin Chen & R.H.W. Hoppe

10.4208/jcm.1203-m3960

J. Comp. Math., 31 (2013), pp. 22-46.

Preview Full PDF Citation 289 1066 Abstract

Yanping Chen, Xianjuan Li & Tao Tang

10.4208/jcm.1208-m3497

J. Comp. Math., 31 (2013), pp. 47-56.

Preview Full PDF Citation 270 1042 Abstract

Fang Chen, Yaolin Jiang & Qingquan Liu

10.4208/jcm.1208-m4022

J. Comp. Math., 31 (2013), pp. 57-67.

Preview Full PDF Citation 258 990 Abstract

Yanzhen Chang & Danping Yang

10.4208/jcm.1210-m3864

J. Comp. Math., 31 (2013), pp. 68-87.

Preview Full PDF Citation 255 945 Abstract

Hongfei Fu, Hongxing Rui & Hui Guo

10.4208/jcm.1210-m3966

J. Comp. Math., 31 (2013), pp. 88-106.

Preview Full PDF Citation 244 979 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80